# SDR DHL2006809504

- Difficulty date: July 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT STUB WING FITTING 3" CRACK STA XW 454.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0.  REMOVED CRACKED FITTING IAW SRM 51-1-21, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
